# SDR DHL2001364019

- Difficulty date: May 23, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 0141
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI THE PITCH FEEL NR 1 LIGHT ILLUMINATED.  RAN ABNORMAL PROCEDURE AND SYS WAS RECOVERED.  LIGHT EXTINGUISHED.  RE-RACKED NR 1 ART FEEL COMPUTER AND CHECKED PER M/M 27-33-00.  OK FOR CONTINUED SERVICE.
